# SDR SIMA20220120003

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 39,654 hours, 34,739 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS MESSAGE RECEIVED AT GATE-C/A-RESET LAV SMOKE CB AND PERFORMED LAV SMOKE OPS CHECK IAW EMB 145 AMM 26-14-00-700-801-A. OPS CHECK GOOD
